# SDR 9700749997

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker Arm
- Condition: Malfunctioned
- Location: Rt Mlg Uplock
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM HOU, RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION. RECYCLED GEAR WITH SAME RESULTS.  FLIGHT DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND UPLOCK STRIKER ARM NOT CONTACTING SWITCH.  REPLACED STRIKER ARM, WASHER, AND SPACER AND TIGHTENED UPLOCK LATCH.  ALSO, REPLACED THE RIGHT MAIN GEAR UPLOCK SWITCH AS A PRECAUTION. OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
